# SDR UALA2011122907159

- Difficulty date: December 29, 2011
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 42,408 hours, 10,893 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Malfunctioned
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ON LAST 6 ROWS LEFT SIDE WITH SWITCH ARMED IN-FLIGHT. REPLACED BATTERY PACK.
